i've been on avanza for 4 days nowand i'm very happy with it. Today i had 2 nose bleeds and was wondering if that could be the avanza my Dr. said it might cause bleeding but shouldn't to just to keep an eye on it. Is the avanza causing me to bleed?
21 Jul 2011
Hey Kitty Kat,
You have mentioned two medications, mirtazapine and avinza. The avinza can cause bruising or bleeding and that is considered a serious side effect and needs to be reported to the doctor right away. To read about the side effects of avinza go to:
The mirtazapine does not appear to have that as a side effect. You can read further about mirtazapine side effects by going to:
Please contact your doctor asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking it 16 days ... Ist day I sleep for 12 hours every night and have felt a little better but had a full blown panic attack today and am ...
2 answers • 10 May 2012
I just finished my first month on Remeron (Mirtazapine) and although my depression has lessened, my anxiety has not. Should I ask my dr. to switch? I ...
7 answers • 20 May 2012
I have just been prescribed Mirtazapine for depression & anxiety. I am struggling with everyday life.Will this drug help me to get my life back? ...
4 answers • 23 Jul 2012
Im finally able to see a psychiatrist and reevaluate my meds. Ive been taking Celexa, Mirtazapine and Buspar for over 2 years, and Amitriptiline for ...
12 answers • 25 Apr 2013
but with no effect of doing anything should it have started working by now
3 answers • 26 Sep 2013